advertisement
Question
Posted by: nelly | 2007/07/27

Period after 1 month Microval

Hi, My baby is 3 months old. I have been on Microval for 1 month now and stopped it for 5 days now. I started bleeding very little , but have problems using tampons as it hurts when I insert it and take it out (very tight and dry) Please advise. When I use Microval, when am I supposed to have my period, as it seems the same strength tablets? Regards

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You often do not have a period on Microval, or else have very irregular periods. Try using pads for the moment.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement